# SDR AALA2009040300001

- Difficulty date: April 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 25,481 hours, 10,463 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Faulty
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING TO BODY OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FAULTY DETECTOR.   SYSTEM GROUND CHECK NORMAL OPERATION.
